MathSciNet Relay Station
MathSciNet bibliographic data
MR336740 (49 #1513) 55C25
Feder, S.; Gitler, S. Mappings of quaternionic projective spaces. Bol. Soc. Mat. Mexicana (2) 18 (1973), 33–37.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement